# SDR SWAA2022012451345

- Difficulty date: December 8, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1.5' CRACK AT FWD SERVICE DOOR SURROUND; BS 294 3.5' UNDER S-8R AROUND FASTENER COMMON TO THE BEAR STRAP. AREA MARKED ; / VERIFIED SRM 53-10-01-2R-6 IS APPLICABLE FOR SKIN AND BEARSTRAP REPAIR AT THE FWD GALLEY DOOR..FABRICATED REPAIR PARTS DOUBLER -1 FROM 2024T3 CLAD .100 INCH LOT#1465401-2; TRIPLER -2 FROM 2024T3 CLAD .063 INCH LOT#1471602-1; TAPERED SHIM -6 FROM 2024T3 BARE .160 INCH LOT#1376087-3; FILLER -4 FROM 2024T3 CLAD .090 INCH LOT#1468128-1 PER SRM 53-10-01-2R-6 FIG 202/REPAIR 6APPLIED A CHEMICAL CONVERSION COATING AND PRIMER TO THE REPAIR PARTS AND TO THE BARE SURFACES AND CUT EDGES OF THE REPAIR AREA AND FUSELAGE SKIN. INSTALLED COUNTERSINK REPAIR WASHERS. PER SRM 53-10-01-2R-6 STEPS 4 J;K & L. LOCATED AND DRILLED NEW FWD UPPER CORNER SEAL DEPRESSOR PER DWG 141A8370 AND SRM 53-10-01-2R-6 FIGURE 202 LOCATED AND DRILLED NEW FWD UPPER CORNER SEAL DEPRESSOR PER DWG 141A8370 AND SRM 53-10-01-2R-6 FIGURE 202; OK TO INSTALL.COMPLETED TO INSTALL REPAIR PARTS WITH FASTENERS AND SEALANT PER SRM 53-10-01-2R-6 STEP 4M&N;DWG 141A3310. INSTALLED FWD UPPER CORNER SEAL DEPRESSOR IAW SRM 51-40-02-0G-0; 141A8370.; INSTALLED RAIN GUTTERS (2EA) TOP AND LOWER PER SRM 53-10-01-2R-6 STEP 4Q.. REPAIR INSTALLATION PER SRM 53-10-01-2R-6 STEP 4M&N. FILLET SEALED REPAIR AND APPLIED FAIRING COMPOUND PER SRM 53-00-01-2R-6 AND BAC5530.
